# SDR HEEA084193

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,250 hours
- Engine: Allsn 250C*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248800
- Part serial: B587B
- Condition: Leaking
- Location: Engine
- Part time: 1,699 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL HAS A FUEL LEAK INTO P3 LINE TO SCROLL.
